Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An extension of the nomogramic instrument


Author: Harry D. Ruderman
Journal: Proc. Amer. Math. Soc. 2 (1951), 262-263
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0041556-X
MathSciNet review: 0041556
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. F. Barrow, Expressing a function of three variables in nomograph form, Duke Math. J. vol. 15 (1948) pp. 433-437. MR 0024948 (9:572i)
  • [2] J. M. Thomas, Nomographic disjunction, Duke Math. J. vol. 16 (1949) pp. 419-432. MR 0033618 (11:465d)
  • [3] M. D'Ocagne, Traité de nomographie, 2d ed., Paris, 1921.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0041556-X
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society